On July 28, 2015 - Me and My Girlfriend had some cozy moments and were enjoying foreplay. She is virgin and we never had penetrative sex. We both were rubbing our bodies to each other and touching each other's parts. I read somewhere that even "Pre-Ejeculatory" fluid may contain sperms and rubbing the parts, or touching them may carry sperms which may result into pregnancy. Thus, considering this, we consulted a local Gynae and she recommended her to take TWO "I-PILLS" (ECP used in India) stat (at same time). Thus after 5 hours of our act (on July 28) she taken 2 I-PILLs.
Her last periods fell on: July 3.
On July 30, she started experiencing TRANSPARENT Liquid like water, not thick or sticky, very less smell, discharging from her vagina (never had before). It was a lot for 2 days but now became negligible. According to her cycle, she should have hit the period now but hasn't. I understand taking ECP can change the schedule of periods but my questions are:
asked Aug 02 '15 at 15:03